Meromorphic extension spaces
Annales de l'Institut Fourier, Volume 42 (1992) no. 3, pp. 501-515.

The aim of the present paper is to study meromorphic extension spaces. The obtained results allow us to get the invariance of meromorphic extendibility under finite proper surjective holomorphic maps.

Cet article a pour but d’étudier les espaces de prolongement méromorphe. Les résultats obtenus permettent de conclure à l’invariance du prolongement méromorphe par les applications analytiques surjectives propres finies.

@article{AIF_1992__42_3_501_0,
     author = {Le Mau Hai and Nguyen Van Khue},
     title = {Meromorphic extension spaces},
     journal = {Annales de l'Institut Fourier},
     pages = {501--515},
     publisher = {Institut Fourier},
     address = {Grenoble},
     volume = {42},
     number = {3},
     year = {1992},
     doi = {10.5802/aif.1300},
     zbl = {0768.32018},
     mrnumber = {93m:32033},
     language = {en},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.1300/}
}
TY  - JOUR
AU  - Le Mau Hai
AU  - Nguyen Van Khue
TI  - Meromorphic extension spaces
JO  - Annales de l'Institut Fourier
PY  - 1992
DA  - 1992///
SP  - 501
EP  - 515
VL  - 42
IS  - 3
PB  - Institut Fourier
PP  - Grenoble
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.1300/
UR  - https://zbmath.org/?q=an%3A0768.32018
UR  - https://www.ams.org/mathscinet-getitem?mr=93m:32033
UR  - https://doi.org/10.5802/aif.1300
DO  - 10.5802/aif.1300
LA  - en
ID  - AIF_1992__42_3_501_0
ER  - 
%0 Journal Article
%A Le Mau Hai
%A Nguyen Van Khue
%T Meromorphic extension spaces
%J Annales de l'Institut Fourier
%D 1992
%P 501-515
%V 42
%N 3
%I Institut Fourier
%C Grenoble
%U https://doi.org/10.5802/aif.1300
%R 10.5802/aif.1300
%G en
%F AIF_1992__42_3_501_0
Le Mau Hai; Nguyen Van Khue. Meromorphic extension spaces. Annales de l'Institut Fourier, Volume 42 (1992) no. 3, pp. 501-515. doi : 10.5802/aif.1300. https://aif.centre-mersenne.org/articles/10.5802/aif.1300/

[1] K. Adachi, M. Suzuki, M. Yoshida, Continuation of holomorphic mappings with values in complex Lie groups, Pacif. J. Math., 47, (1973), 1-4. | MR | Zbl

[2] G. Dloussky, Enveloppes d'holomorphie et prolongement d'hypersurfaces. Séminaire Pierre Lelong (Analyse), année 1975-1976, Lecture Notes in Math., 578 (1977). | Zbl

[3] F. Docquier, H. Grauert, Levisches problem and Rungescher Satz fur Teilgebiete Steinscher Mannigfaligkeiten, Math. Ann., 140 (1960), 94-123. | MR | Zbl

[4] G. Fischer, Complex Analytic Geometry, Lecture Notes in Math., 538, Springer-Verlag (1976). | MR | Zbl

[5] H. Grauert, R. Remmert, Komplexer Raume, Math. Ann., 136 (1958), 245-318. | MR | Zbl

[6] P.A. Griffiths, Two theorems on extension of holomorphic mappings, Inv. Math., 14 (1971), 27-62. | MR | Zbl

[7] R. Gunning, H. Rossi, Analytic Functions of Several Complex Variables. Prentice-Hall, Englewood Cliffs, N.J, 1965. | MR | Zbl

[8] A. Hirschowitz, Pseudoconvexité au-dessus d'espaces plus ou moins homogènes, Inv. Math., 26 (1974), 303-322. | MR | Zbl

[9] J. Kajiwara, E. Sakai, Generalization of Levi-Oka theorem concerning meromorphic functions, Nagoya. Math. J., 29 (1967), 75-84. | MR | Zbl

[10] H. Kazama, On pseudoconvexity of complex Lie groups. Mem. Fac. Sci. Kyushu Univ., 27 (1973), 241-247. | MR | Zbl

[11] H. Kerner, Uberlagerungen und Holomorphiehullen, Math. Ann., 144 (1961), 126-134. | MR | Zbl

[12] K. Kodaira, On compact analytic surfaces I, Annals of Math., 77 (1963). | MR | Zbl

[13] R. Narasimhan, A note on Stein space and their normalizations, Ann. Scuola Norm. Sup. Pisa., 16 (1962), 327-333. | Numdam | MR | Zbl

[14] R. Remmert, Holomorphe und meromorphe Abbildungen komplexer Raume, Math. Ann., 133 (1957), 328-370. | MR | Zbl

[15] B. Shiffman, Extension of holomorphic maps into hermitian manifolds, Math. Ann., 194 (1971), 249-258. | MR | Zbl

[16] B. Shiffman, Holomorphic and Meromorphic Mappings and Curvature, Math. Ann., 222 (1976), 171-194. | MR | Zbl

[17] Y.T. Siu, Extension of meromorphic maps into Kahler manifolds, Annals of Math., 102 (1975), 421-462. | MR | Zbl

[18] K. Stein, Analytische Zerlegungen Komplexer Raume, Math. Ann., 132, (1956), 63-93. | MR | Zbl

[19] Takeuchi, On completeness of holomorphic principal bundles, Nagoya. Math. J., 57 (1974), 121-138. | Zbl

Cited by Sources: